# SDR CALA2019122102264

- Difficulty date: December 21, 2019
- Submitted: December 21, 2019
- Operation: Air carrier
- Aircraft: N76288
- Make and model: Boeing 737824
- Aircraft serial: 33451
- Aircraft time: 51,512 hours, 18,143 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 147A3210
- Condition: Corroded
- Location: Bs 947-967
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA AFT OF CARGO COMPARTMENT STRINGER 21R, BS 947.5 TO 967 HAS CORROSION.  SPLICED IN A NEW SECTION OF STRINGER FROM BS 961 TO 981 IAW SRM 53-00-03 EPAIR 1 AND ECRA  5311-02345.
